# SDR CAL950463

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14208
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 9860 - CLE - THE RT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CYCLING THE GEAR DID NOT HELP.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  THE RT MLG UPLOCK SENSOR WAS REMOVED AND REPLACED.  THE GEAR WAS SWUNG AND OPERATION AND INDICATIONS CHECKED GOOD.  (M)
